# SDR FDEA202310301815

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 91,025 hours, 30,414 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 7077604
- Part serial: 556
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J, S
- Precautionary procedure: O

## Discrepancy

MDIS  938     24-22  9631     30OCT23  IND  FACT  U  UPON POWERING UP AIRCRAFT, NOTICED AN ACRID SMELL  IN COCKPIT WITH ASSOCIATED STBY INVERTER EICAS MSG.  PART 30OCT23 16:24   MC1 U  IDENTIFIED PARTS  STATIC INVERTER  MPN: 1-002-0102-2090       CPN: 2413802  QTY: 1  R/I  30OCT23 16:33   IND U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 707760-4                            POS: ONL  ON  MPN: 1-002-0102-2090  SRL: CJ002100                  TAG NBR: 8G9069  FACT 30OCT23 16:33   IND U  AMM: 24-33-03-4  R&R STATIC INVERTER REF AMM, VOLTS AND FREQS  NORMAL, CHECKS OK.    FACT 30OCT23 16:33   IND                                                       AMM: 24-33-03-4                                                         R&R STATIC INVERTER REF AMM, VOLTS AND FREQS                            NORMAL, CHECKS OK.
